# SDR AALA970931

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bell Frame
- Condition: Bent
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME BENT STR 26 LEFT STA 1030.  FABRICATED AND REPAIRED DOUBLER PER SRM 53-10-4 FIG 7.   TST:  55,741 HOURS.  CYCLES, 34,503.  (X)
